A. Buckley: A three dimensional counterexample to conjecture of Cox and Katz about nef cones of toric hypersurfaces, February 2001 [postscript]

A. Buckley, M. Zompatori: On the transversality of restricted linear systems, Le Matematiche, Vol LVI (2001), Fasc. II, pp. 231-241 [postscript]

A. Buckley, M. Zompatori: Linear systems of plane curves with a composite number of base points of equal multiplicity, Trans. Amer. Math. Soc. 355 (2003), no. 2, 539--549 [postscript]

A. Buckley, B. Szendroi : Orbifold Riemann-Roch for threefolds with an application to Calabi-Yau geometry, J. Algebraic Geom. 14 (2005), no. 4, 601--622.

A. Buckley, T. Košir: Determinantal representations of smooth cubic surfaces, Geometriae Dedicata, 125 (2007), 115--140. [PDF]

A. Buckley, T. Košir: Determinantal representations of cubic curves, May 2006 [postscript]

A. Buckley, T. Košir: Construction of self-adjoint determinantal representations of smooth cubic surfaces, Eurosim 2007, [PDF]

A. Buckley: Computing Dedekind sums using the Euclidean algorithm , Eurosim 2007, [PDF]

A. Buckley, T. Košir: Plane Curves as Pfaffians, Annali Della Scuola Normale Superiore di Pisa-Classe di Scienze, 2010 [PDF]

A. Buckley: Elementary Transformations of Pfaffian Representations of Plane Curves, Linear Algebra and its Applications, 433, no. 4 (2010), 758--780. [PDF]

A. Buckley, M. Reid, S. Zhou: Ice cream and orbifold Riemann?Roch, Izvestiya: Mathematics, Volume 77 (2013), Issue 3, [PDF]

A. Buckley, T. Košir: Determinantal Representations of Cubic Curves, Conference on Geometry: Theory and Applications, presentation, Ljubljana 2013 [PDF]

A. Buckley, T. Košir: Simultaneously self-adjoint sets of matrices, Linear Algebra Workshop LAW, presentation, Ljubljana 2014 [PDF]

A. Buckley: Pfaffian representations of Weierstrass cubic curves, preprint, October 2014 [PDF]

A. Buckley, T. Košir: Simultaneously self-adjoint sets of 3*3 matrices, Rend. Istit. Mat. Univ. Trieste, Volume 47 (2015), [PDF]

A. Buckley: Matrices defining elliptic curves, Workshop of Algebraic Geometry in the occasion of the visit of Rosa Maria Miro-Roig, presentation, Trieste 2015 [PDF]

A. Buckley: Matrices defining plane curves, ACM Bundles on Algebraic Varieties, presentation, Ankara 2015 [PDF]

A. Buckley: Indecomposable matrices defining plane cubics, Operators and Matrices, special issue in honor of Leiba Rodman (2016), [PDF]

A. Buckley: Positive semidefinite determinantal representations of nonnegative polynomials, Algebra and Geometry Meeting, presentation, Barcelona 2016 [PDF]

A. Buckley, K. Sivic: Nonnegative biquadratic forms with maximal number of zeros, 2016 [arXiv]

A. Buckley, B. Plestenjak: Explicit determinantal representations of up to quintic bivariate polynomials, Linear and Multilinear Algebra, 2017 [PDF]

A. Buckley, K. Sivic: Positive semidefinite quadratic determinantal representations, , Sums of Squares - Real Algebraic Geometry and its Applications, presentation, Innsbruck 2017 [PDF]



S. Altinok, G.Brown and M. Reid: Fano 3-folds, K3 surfaces and graded rings,
Topology and geometry: commemorating SISTAG, 25--53, Contemp. Math. 314, Amer. Math. Soc., Providence, RI, (2002)

B. Szendroi: Enhanced gauge symmetry and braid group actions, math.AG/0210122, accepted for Comm. Math. Phys.

Philip Candelas, Xenia de la Ossa, Yang-Hui Evariste He and Balazs Szendroi: Triadophilia: A Special Corner in the Landscape, arXiv:0706.3134

Cindy De Volder, Antonio Laface: Degeneration of linear systems through fat points on K3 surfaces, math.AG/0310219

D. Henrion: Detecting rigid convexity of bivariate polynomials, arXiv:0801.3592v1

A. Gimigliano, B. Harbourne, M. Ida: Betti numbers for fat point ideals in the plane: a geometric approach, arXiv:0706.2588v1

S. Papadakis : Some calculations on type II_1 unprojection, arXiv:0708.0727v1

D. Faenzi, M. L. Fania: Skew-symmetric matrices and Palatini scrolls, arXiv:0906.1875v1

J. Roe: Limit linear systems and applications, arXiv:math/0602213v3

B. Hassett, Y. Tschinkel: Flops on holomorphic symplectic fourfolds and determinantal cubic hypersurfaces, arXiv:0805.4162v2

A. S. Elsenhans, J. Jahnel: On the order three Brauer classes for cubic surfaces, Central European Journal of Mathematics, Vol 10, 903--926 (2012)